# SDR ASOA2014050110455

- Difficulty date: April 15, 2014
- Submitted: May 1, 2014
- Operation: Air carrier
- Aircraft: N582CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15171
- Aircraft time: 15,163 hours, 9,573 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND UPPER SERVICE DOOR FRAME ANGLE CORRODED.   FOUND TO BE OUT OF LIMITS IAW SRM 53-21-23-101-002-A01.  REMOVED ANGLE IAW SRM 51-42-06-001--001-A01.  LOCATED, DRILLED, AND DEBURRED IAW SRM 51-40-11-001-001, 51-42-06-001-001 AND DWG SH670-31950.  INSTALLED ANGLE IAW  DWG SH670-31950 AND SRM 51-42-06-001-001-A01.
